Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 47, Number 176

All articles in this issue are freely accessible.

Convergence of the vortex filament method
Claude Greengard.
Math. Comp. 47 (1986), 387-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856692
The convergence of multilevel methods for solving finite-element equations in the presence of singularities
Harry Yserentant.
Math. Comp. 47 (1986), 399-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856693
Difference schemes for degenerate parabolic equations
E. A. Socolovsky.
Math. Comp. 47 (1986), 411-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856694
Well-posedness of one-way wave equations and absorbing boundary conditions
Lloyd N. Trefethen and Laurence Halpern.
Math. Comp. 47 (1986), 421-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856695
Absorbing boundary conditions for difference approximations to the multidimensional wave equation
Robert L. Higdon.
Math. Comp. 47 (1986), 437-459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856696
What is the complexity of related elliptic, parabolic, and hyperbolic problems?
Arthur G. Werschulz.
Math. Comp. 47 (1986), 461-472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856697
Stability with large step sizes for multistep discretizations of stiff ordinary differential equations
George Majda.
Math. Comp. 47 (1986), 473-502, S41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856698
Construction of variable-stepsize multistep formulas
Robert D. Skeel.
Math. Comp. 47 (1986), 503-510, S45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856699
The numerical solution of second-order boundary value problems on nonuniform meshes
Thomas A. Manteuffel and Andrew B. White.
Math. Comp. 47 (1986), 511-535, S53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856700
Supra-convergent schemes on irregular grids
H.-O. Kreiss, T. A. Manteuffel, B. Swartz, B. Wendroff and A. B. White.
Math. Comp. 47 (1986), 537-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856701
A uniformly accurate finite-element method for a singularly perturbed one-dimensional reaction-diffusion problem
Eugene O'Riordan and Martin Stynes.
Math. Comp. 47 (1986), 555-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856702
Symmetrization of the sinc-Galerkin method for boundary value problems
John Lund.
Math. Comp. 47 (1986), 571-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856703
Integral equations on the half-line: a modified finite-section approximation
I. H. Sloan and A. Spence.
Math. Comp. 47 (1986), 589-595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856704
A spectral Galerkin method for a boundary integral equation
W. McLean.
Math. Comp. 47 (1986), 597-607
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856705
A Shamanskiĭ-like acceleration scheme for nonlinear equations at singular roots
C. T. Kelley.
Math. Comp. 47 (1986), 609-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856706
Rates of convergence of Gauss, Lobatto, and Radau integration rules for singular integrands
Philip Rabinowitz.
Math. Comp. 47 (1986), 625-638
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856707
On computing Gauss-Kronrod quadrature formulae
Franca Caliò, Walter Gautschi and Elena Marchetti.
Math. Comp. 47 (1986), 639-650, S57
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856708
An estimate of goodness of cubatures for the unit circle in $R^{2}$
J. I. Maeztu.
Math. Comp. 47 (1986), 651-658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856709
On gamma function inequalities
Joaquin Bustoz and Mourad E. H. Ismail.
Math. Comp. 47 (1986), 659-667
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856710
Properties of the polynomials associated with the Jacobi polynomials
S. Lewanowicz.
Math. Comp. 47 (1986), 669-682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856711
A double integral containing the modified Bessel function: asymptotics and computation
N. M. Temme.
Math. Comp. 47 (1986), 683-691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856712
Number-theoretic transforms of prescribed length
R. Creutzburg and M. Tasche.
Math. Comp. 47 (1986), 693-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856713
The primality of $R1031$
H. C. Williams and Harvey Dubner.
Math. Comp. 47 (1986), 703-711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856714
Products of prime powers in binary recurrence sequences. I. The hyperbolic case, with an application to the generalized Ramanujan-Nagell equation
A. Pethö and B. M. M. de Weger.
Math. Comp. 47 (1986), 713-727
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856715
Products of prime powers in binary recurrence sequences. II. The elliptic case, with an application to a mixed quadratic-exponential equation
B. M. M. de Weger.
Math. Comp. 47 (1986), 729-739
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856716
Some remarks on Cohen-Lenstra heuristics
Lawrence C. Washington.
Math. Comp. 47 (1986), 741-747
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856717
Reviews and Descriptions of Tables and Books
Math. Comp. 47 (1986), 749-766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table erratum: A table of series and products [Prentice-Hall, Englewood Cliffs, N.J., 1975] by E. R. Hansen
H. van Haeringen and L. P. Kok.
Math. Comp. 47 (1986), 767
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856718
Table erratum: Table of integrals, series and products [Academic Press, New York, 1980; MR0582453 (81g:33001)] by I. S. Gradshteĭn and I. M. Ryzhik
G. Solt.
Math. Comp. 47 (1986), 768
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856719
Corrigendum: “Equivalent forms of multistep formulas” [Math. Comp. 33 (1979), no. 148, 1229–1250; MR0537967 (80j:65027)]
R. D. Skeel.
Math. Comp. 47 (1986), 769
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 856720
Indices
Math. Comp. 47 (1986), 771-790
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society